# SDR ASOA20130224023

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 31,296 hours, 23,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE FUSELAGE SKIN ADJACENT TO FR 75 STR 02R WAS FOUND TO BE CRACKED.  MX INSTALLED A DOUBLER REPAIR, LEAK CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
